Mansour Mahmoud
Mansour Mahmoud
Mansoura University, Faculty of Science, Mathematics Department, Egypt
mans.edu.eg üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Determining the k-generalized gamma function Γk (x) by functional equations
M Mansour
Int. J. Contemp. Math. Sciences 4 (21), 1037-1042, 2009
632009
Some properties of the Catalan–Qi function related to the Catalan numbers
F Qi, M Mahmoud, XT Shi, FF Liu
SpringerPlus 5 (1), 1-20, 2016
542016
A Note on q− Bernoulli Numbers and Polynomials
AS Hegazi, M Mansour
Journal of Nonlinear Mathematical Physics 13 (1), 9-18, 2006
412006
The Catalan numbers: a generalization, an exponential representation, and some properties
F Qi, XT Shi, M Mahmoud, FF Liu
J. Comput. Anal. Appl 23 (5), 937-944, 2017
362017
Three identities of the Catalan-Qi numbers
M Mahmoud, F Qi
Mathematics 4 (2), 35, 2016
332016
On the solution of rational systems of difference equations
M Mansour, MM El-Dessoky, EM Elsayed
Journal of Computational Analysis and Applications 15 (5), 967-976, 2013
262013
Schur-convexity of the Catalan–Qi function related to the Catalan numbers, Tbilisi Math
F Qi, XT Shi, M Mahmoud, FF Liu
J 9, 141-150, 2016
222016
The form of the solutions and periodicity of some systems of difference equations
M Mansour, MM El-Dessoky, EM Elsayed
Discrete Dynamics in Nature and Society 2012, 2012
222012
An asymptotic expansion of the q-gamma function Γq (x)
M Mansour
Journal of nonlinear mathematical physics 13 (4), 479-483, 2006
212006
Schur-convexity of the Catalan–Qi function related to the Catalan numbers
F Qi, XT Shi, M Mahmoud, FF Liu
Tbilisi Mathematical Journal 9 (2), 141-150, 2016
202016
Solutions of fractional systems of difference equations
MMED E M Elsayed, M Mansour
Ars Combinatoria 110, 469-479., 2013
19*2013
Integral inequalities of Hermite-Hadamard type for m-AH convex functions
TY Zhang, F Qi
Turkish Journal of Analysis and Number Theory 3 (2), 60-64, 2014
152014
On Cournot dynamic multi-team game using incomplete information dynamical system
MF Elettreby, M Mansour
Applied Mathematics and Computation 218 (21), 10691-10696, 2012
152012
Solutions of some rational systems of difference equations
MM El-Dessoky, M Mansour, EM Elsayed
Util. Math 92, 329-336, 2013
132013
Integrated semi groups and Cauchy problem for some fractional abstract differential equations
MM El-Borai, KES El-Nadi
Life Science Journal 10 (3), 793-795, 2013
122013
New upper bounds of n!
M Mahmoud, MA Alghamdi, RP Agarwal
Journal of Inequalities and Applications 2012 (1), 27, 2012
112012
Some properties of a function originating from geometric probability for pairs of hyperplanes intersecting with a convex body
F Qi, M Mahmoud
Mathematical and Computational Applications 21 (3), 27, 2016
92016
Generalized q-Bessel function and its properties
M Mahmoud
Advances in Difference Equations 2013 (1), 121, 2013
92013
Bounds for Bateman's G-function and its applications
M Mahmoud, RP Agarwal
Georgian Mathematical Journal 23 (4), 579-586, 2016
82016
On some inequalities of the Bateman’s G-function
M Mahmoud, H Almuashi
J. Comput. Anal. Appl 22 (4), 672-683, 2017
72017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20